# SDR SWAA2023081579768

- Difficulty date: July 17, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 10; W.L. 164.< CRACKED ON LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE AT R.B.L. 10; W.L. 164 BS 663 WITH NEXT DIMENSION L= 0.800' TOOL USED CALIPER ID: ATS2883 DUE:04/2024 DATE:04/2023 FOUND TO BE OUT LIMITS I.A.W SRM 57-10-10-1A-2 FOR ALLOWABLE DAMAGE AND SRM 51-10-10-0L-2 FOR IDENTIFICATION IT WILL BE REPAIRABLE BY SRM 57-10-10-2R-5.;[03] VERIFIED CORRECTION ACTION ITEM 2;;[04] COMPLETED STEP 2;[05] FABRICATED; LOCATED AND DRILLED DOUBLER CUSTOMER RO NO ATSHFAB-101-355 AND FILLER CUSTOMER RO NO ATSHFAB-101-354 IAW SRM 51-40-05-0G-0 AND SRM 57-10-10-2R-5 REPAIR-5 INSTALLED FASTENERS COMMON TO THE FUEL TANK DOUBLER AND FILLER AT RBL 5 TO RBL 17; W.L. 164.IAW 737-700 SRM 51-40-02-0G-0 AND SRM 57-10-10-2R-5 REPAIR-5.-;[10] COMPLETED STEP 5. VERIFIED COMPLETION OF CORRECTIVE ACTIONS 9.;[11] INSTALLED FASTENERS COMMON TO THE VAPOR BARRIER DOUBLER AND FILLER AT RBL 5 TO RBL 17; W.L. 164.IAW 737-700 SRM 51-40-02-0G-0 AND SRM 57-10-10-2R-5 REPAIR-5.-;[12] UPDATE CORRECTIVE ACTION # 10 SHOULD BE RII ITEM : COMPLETED STEP 5. VERIFIED COMPLETION OF CORRECTIVE ACTIONS 9.;[13] VERIFIED CORRECTIVE ACTION 11 COMPLETE.;[14] TASK CARD COMPLETE.
